教師資料查詢 | 類別: 期刊論文 | 教師: 楊柏因 YANG BO-YIN (瀏覽個人網頁)

標題:Generalized wiener indices of zigzagging pentachains
學年96
學期1
出版(發表)日期2007/08/01
作品名稱Generalized wiener indices of zigzagging pentachains
作品名稱(其他語言)轉折的五角環鍊的推廣 Wiener 指數
著者Gutman, Ivan; 晏衛根; Yan, Weigen; 楊柏因; Yang, Bo-yin; 葉永南; Yeh, Yeong-nan
單位淡江大學數學學系
出版者Springer
著錄名稱、卷期、頁數Journal of Mathematical Chemistry 42(4), pp.103-117
摘要The “pentachains” studied in this paper are graphs formed of concatenated 5-cycles. Explicit formulas are obtained for the Schultz and modified Schultz indices of these graphs, as well as for generalizations of these indices. In the process we give a more refined version of the procedure that earlier was reported for the ordinary Wiener index.
關鍵字Wiener index;Schultz index;pentagonal chains
語言英文
ISSN0259-9791
期刊性質國內
收錄於
產學合作
通訊作者
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!